RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 87–90 (Mi timb154)  

Hamiltonian completion

O. V. Maksimovich, R. I. Tyshkevich

Belarusian State University

Abstract: This article is a continuation of the work started in [1], where $L(2,1)$-coloring problem is interpreted as optimization task on the set of graph vertices. This approach enabled us to reduce solution of hamiltonian cycle problem to injective $\lambda$-coloring. Here we calculate edge distance from the given graph to the nearest graph containing hamiltonian path, also we construct hamiltonian graphs with at most one extra edge.

Full text: PDF file (135 kB)
References: PDF file   HTML file
UDC: 519.1
Received: 10.01.2011

Citation: O. V. Maksimovich, R. I. Tyshkevich, “Hamiltonian completion”, Tr. Inst. Mat., 19:2 (2011), 87–90

Citation in format AMSBIB
\Bibitem{MakTys11}
\by O.~V.~Maksimovich, R.~I.~Tyshkevich
\paper Hamiltonian completion
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 87--90
\mathnet{http://mi.mathnet.ru/timb154}


Linking options:
  • http://mi.mathnet.ru/eng/timb154
  • http://mi.mathnet.ru/eng/timb/v19/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:256
    Full text:135
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020